# SDR ASAA0843577

- Difficulty date: September 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434335
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP UPPER SURFACE AREAS OF DENTS.  PREPARED DAMAGED AREA, FABRICATED DOUBLERS, TREATED, REPAIRED AND BONDED IAW SRM 51-70-10 REPAIR 2.
